# SDR UPS01435418

- Difficulty date: March 11, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D - BS 742 - 744 , S23 RT STRINGER END FOUND CRACK.     STRINGER REPAIRED.
